fbpx
My Shopping Cart

Your cart is empty

get stratus healthcare on the go! download our app

Actifed (100ml)

6.65

Actifed Syrup contains Pseudoephedrine (30mg/5ml) and Triprolidine (1.25mg/5ml).

Directions:
This medicine is not recommended for children under 6 years old.
Children 6 – 12 years: One 5 ml spoonful every 4 – 6 hours, up to 3 times a day. Maximum daily dose: 15 ml. Leave at least 4 hours between doses. Do not give more than 3 doses in 24 hours. Use only when simple measures have failed to provide adequate relief. Do not use for more than 5 days without consulting your doctor or pharmacist.
Adults and children over 12 years old Age; Two 5 ml spoonfuls every 4 – 6 hours, up to 4 times a day. Maximum daily dose: 40 ml. Leave at least 4 hours between doses. Do not give more than 4 doses in 24 hours. If symptoms persist talk to your doctor.

Add to Wishlist
Add to Wishlist
Use 665 points to purchase this product!

Earn 27 points upon purchasing this product.

Weight 225 kg

Reviews

There are no reviews yet.

Earn 10 points by reviewing this product.
Be the first to review “Actifed (100ml)”

Click & Collect
Pay Now, Collect in store

Worldwide Delivery

sign up to our newsletter

for all our latest promotions, blog posts and health and fitness tips, sign up to the Stratus newsletter.